MathSciNet Relay Station
MathSciNet bibliographic data
MR447556 (56 #5866) 30A46 (32G15)
Chang, Fwu Ranq On the diameters of compact Riemann surfaces. Proc. Amer. Math. Soc. 65 (1977), no. 2, 274–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement